Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:45 AM CDT for 4 counties in Wisconsin. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 4:45 AM CDT (09:45 UTC)
- Expired
- Jul 13, 2015, 5:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Green County, WI, Lafayette County, WI, Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 88 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:59 AM CDT | TSTM WND DMG | Footville, WI | TREES DOWN ACROSS MUCH OF WESTERN ROCK COUNTY. |
| Jul 13, 5:00 AM CDT | TSTM WND DMG | 4 Wsw Milton, WI | MULTIPLE TREES SNAPPED OR UPROOTED. TIME ESTIMATED FROM RADAR. |
| Jul 13, 5:00 AM CDT | TSTM WND DMG | Richmond, WI | TREE DOWN ACROSS ROAD. |
| Jul 13, 5:01 AM CDT | TSTM WND GST 50 | Janesville, WI | RELAYED VIA FACEBOOK. |
| Jul 13, 5:04 AM CDT | TSTM WND DMG | East Troy, WI | WIDESPREAD TREES DOWN ACROSS WALWORTH COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:14 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3323 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
096
WUUS53 KMKX 130945
SVRMKX
WIC045-065-105-127-131030-
/O.NEW.KMKX.SV.W.0026.150713T0945Z-150713T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 530 AM CDT
* AT 444 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PALMYRA TO NEAR SCALES MOUND...MOVING SOUTHEAST
AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE
GENEVA...MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS
BAY...DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...
FONTANA-ON-GENEVA LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND
MONTICELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
4252 9043
TIME...MOT...LOC 0944Z 335DEG 60KT 4282 8858 4251 9026
HAIL...<.75IN
WIND...60MPH
$$
COLLAR4 follow-up statements
260
WWUS53 KMKX 130958
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 AM CDT MON JUL 13 2015
WIC045-065-105-127-131030-
/O.CON.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
458 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WALWORTH...LAFAYETTE...ROCK AND GREEN COUNTIES...
AT 457 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COMO TO WOODBINE...MOVING SOUTHEAST AT 70 MPH.
THERE HAVE BEEN MULTIPLE REPORTS OF TREES DOWN WITH THESE STORMS
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE GENEVA...
MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS BAY...
DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...FONTANA-ON-GENEVA
LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND MONTICELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
4252 9043
TIME...MOT...LOC 0957Z 335DEG 60KT 4263 8846 4232 9014
HAIL...<.75IN
WIND...60MPH
$$
SPM228
WWUS53 KMKX 131008 CCA
SVSMKX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 AM CDT MON JUL 13 2015
WIC045-065-105-127-131030-
/O.COR.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
508 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WALWORTH...LAFAYETTE...ROCK AND GREEN COUNTIES...
AT 507 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PELL LAKE TO NEAR MASSBACH...MOVING SOUTHEAST AT
70 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE. THIS IS A DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...70 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE GENEVA...
MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS BAY...
DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...FONTANA-ON-GENEVA
LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND MONTICELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
4252 9043
TIME...MOT...LOC 0957Z 335DEG 60KT 4263 8846 4232 9014
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
SPM056
WWUS53 KMKX 131024
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 AM CDT MON JUL 13 2015
WIC045-065-105-127-131030-
/O.CON.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
524 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WALWORTH...LAFAYETTE...ROCK AND GREEN COUNTIES...
AT 524 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOX RIVER VALLEY GARDENS TO NEAR FAIRHAVEN...MOVING
SOUTHEAST AT 70 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE. THIS IS A DANGEROUS SITUATION...TAKE COVER
NOW!
HAZARD...70 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE GENEVA...
MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS BAY...
DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...FONTANA-ON-GENEVA
LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND MONTICELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
4252 9043
TIME...MOT...LOC 1024Z 335DEG 60KT 4224 8822 4193 8989
HAIL...<.75IN
WIND...70MPH
$$
SPM571
WWUS53 KMKX 131028
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 AM CDT MON JUL 13 2015
WIC045-065-105-127-131038-
/O.EXP.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
528 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH...LAFAYETTE...ROCK
AND GREEN COUNTIES WILL EXPIRE AT 530 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
4252 9043
TIME...MOT...LOC 1025Z 335DEG 60KT 4224 8822 4193 8989
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 13, 2:53 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 AM CDT MON JUL 13 2015 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. THE MORNING CONVECTION SHOULD MOVE OUT OF SOUTHEAST WISCONSIN BY MID MORNING...POSSIBLY SOONER. IT LOOKS LIKE THE REST OF THE MORNING AND POSSIBLY THROUGH ABOUT MID AFTERNOON MAY BE DRY. I/LL GO DRY FOR A FEW HOURS IN THE WAKE OF THE MORNING STORMS...BUT INCREASE POPS AGAIN TOWARD NOON. THIS BIG SYSTEM WILL LAY OUT A STABLE AIRMASS THAT WILL TAKE TIME TO MIX OUT AND RECOVER. DEW POINTS WILL REMAIN VERY ELEVATED IN THE LOWER TO MID 70S. WE SHOULD THEN SEE A MORE OR LESS UNCAPPED AIRMASS DEVELOP WITH CAPE CLIMBING TO NEAR 3000J/KG LATER THIS AFTERNOON. THIS IS AT A TIME WE HAVE A SURFACE TROF APPROACHING FROM THE WEST...COUPLED WITH STRONG WESTERLIES ALOFT ASSOCIATED WITH A SERIES OF MID LEVEL SHORT WAVES TRACKING THROUGH A ZONAL TO NORTHWEST FLOW. DEEP LAYER SHEAR OFF THE NAM SHOWS 40- 50KTS IN THE LATE AFTERNOON/EVENING. SPC HAS KEPT THE ENTIRE AREA IN A SLIGHT RISK WITH THE ENHANCED AREA ACROSS THE FAR SOUTH/SOUTHWEST. THE STORM PREDICTION CENTER DAY 1 DISCUSSION COVERS THE REGIONAL DETAILS WELL. WE ARE ON THE NORTHERN PERIPHERY OF THE EXPECTED REDEVELOPMENT THIS AFTERNOON WITH THE BIG FOCUS SOUTH ACROSS ILLINOIS INTO THE OHIO VALLEY. IT/S ENTIRELY POSSIBLE THAT THE REDEVELOPMENT WILL OCCUR JUST TO OUR SOUTH AND WE MAY ESCAPE THE BAD STUFF. THE THREAT FOR STORMS WILL LINGER INTO THE EVENING WITH DRIER WEATHER MOVING IN AFTER MIDNIGHT. .TUESDAY - CONFIDENCE...MEDIUM 500 MILLIBAR SHORTWAVE TROUGH PROGGD TO SLIDE SOUTHEAST THROUGH THE AREA. IN ADDITION...850/925 BOUNDARY WILL DROPPING INTO THE AREA SHIFTING WINDS TO THE NORTHEAST ESPECIALLY NEAR LAKE MICHIGAN. THE NAM HAS COME AROUND TO BE MORE IN LINE WITH THE GFS/ECMWF WITH REGARDS TO THIS WIND SHIFT WITH POTENTIALLY GUSTY NNE WINDS ESP NEAR THE LAKE IN THE AFTERNOON AFTER THE FROPA. WILL KEEP THE CHANCE POPS GOING FOR POPS UP SHRA/TSRA WITH GFS BUFKIT SHOWING SOME CAPE VALUES PUSHING 1000 J/KG. .TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM MODELS SHOW HIGH PRESSURE BUILDING IN WITH NE-E FLOW AND COOLER AIRMASS. LEFT A SMALL POP FOR INLAND AREAS DURING THE EVENING TO ACCOUNT FOR ANY LINGERING SHRA FROM ANY AFTERNOON DEVELOPMENT. 500 MILLIBAR HEIGHTS WILL BE BUILDING INTO WEDNESDAY. MODELS HAVE BACKED OFF ON PRECIP DEVELOPMENT FOR THE CWA DURG THE AFTN. NOT SEEING THE SUSPICIOUS VORTS EITHER SO THIS LENDS A BIT MORE CONFIDENCE TO KEEPING THINGS ON THE DRY SIDE. THE GEM AND ECMWF APPEAR TO HAVE AN OVERALL BETTER HANDLE ON THE VORT PATTERN HEADING INTO WEDNESDAY NIGHT. SO GOING WITH COOLER AND DRIER CONDITIONS WITH THE HIGH DOMINATING. ACTUALLY LOOKS NOW THAT THE ANTICYCLONIC LOW LEVEL FLOW AND FEED OF DRY AIR WILL KEEP MUCH IF NOT ALL OF THE CWA DRY THROUGH WEDNESDAY NIGHT. MAY HAVE A SMALL POP IN THE FAR WEST LATER IN THE NIGHT. .THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM MID LEVEL RIDGE AXIS SHIFTS INTO THE EASTERN LAKES. ALL MODELS SHOW A 500 MILLIBAR SHORTWAVE AFFECTING THE AREA THURSDAY AFTERNOON/EVENING. DECENT WAA AND INFLUENCE OF 850 JET BECOMES MORE OF A FACTOR THURSDAY NIGHT. MODEL QPF PROGS SHOW MORE CONSENSUS FOR THE THURSDAY NIGHT PERIOD RATHER THAN THURSDAY AFTERNOON. THERE IS ALSO A WEAK 250 JETLET PROGGD TO ENHANCE UPPER DIVERGENCE A BIT THURSDAY NIGHT. GFS CAPES ARE NOT AS HIGH AS PRIOR RUNS. .FRIDAY - CONFIDENCE...LOW THE ECMWF BRINGS IN WEAK SURFACE RIDGING AND BUILDING 500 HEIGHTS AND SUBSEQUENT DRIER CONDITIONS. MEANWHILE THE GFS AND GEM STILL SHOW LINGERING SURFACE/850 TROUGH AND ANOTHER 500 MILLIBAR SHORTWAVE. WILL KEEP THE SUPERBLEND POPS IN PLACE FOR NOW. .SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM GFS/ECMWF SHOW 588/591DM RIDGE BUILDING UP BRIEFLY ACROSS THE AREA. EXPECTING A WARM AND HUMID PERIOD WITH 925 TEMPS INTO THE MID 20S CELSIUS. SHORTWAVE ENERGY PROGGD TO COLLAPSE THE RIDGE RIDING AROUND THE RIDGE MAY BRING SOME STORMS INTO SRN WI SATURDAY NIGHT OR SUNDAY. && .AVIATION/12Z TAFS/...LOOK FOR THE EARLY MORNING STRONG THUNDERSTORMS TO MOVE OFF TO THE SOUTH AND EAST BY ABOUT 13-14Z...EARLIER AT KMSN. MVFR AND SOME IFR CONDITIONS WILL BE AROUND THROUGH ABOUT THEN...THEN CONDITIONS IMPROVE TO VFR LEVELS BY ABOUT MID AFTERNOON AND WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WE ARE EXPECTING REDEVELOPMENT OF SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. AS ALWAYS...BRIEF MVFR CONDITIONS ARE POSSIBLE IN AND AROUND THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jul 13, 4:20 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 420 AM CDT MON JUL 13 2015 WIZ046-047-051-052-056>060-062>072-140930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 420 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS WITH AN AREA OF ENHANCED RISK SOUTH OF MADISON. HAIL...STRONG WINDS AND A FEW TORNADOES ARE POSSIBLE. THE HEAT INDEX WILL APPROACH 95 OVER MOST AREAS TODAY...EXCLUDING THOSE COUNTIES CLOSE TO LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. LMZ643>646-140930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 420 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS. HAIL...STRONG WINDS AND A FEW TORNADOES ARE POSSIBLE. MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST AIR CONTINUES TO MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH SUNDAY. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 13, 2:32 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 AM CDT MON JUL 13 2015
WIZ046-047-051-056>058-062-063-130830-
SAUK-FOND DU LAC-IOWA-GREEN LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
232 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN IOWA...SAUK...
COLUMBIA...GREEN LAKE...MARQUETTE...NORTHWESTERN DODGE...NORTHERN
DANE AND WEST CENTRAL FOND DU LAC COUNTIES...
AT 232 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RIB MOUNTAIN TO NEAR NEW LISBON TO NEAR SPRING
GROVE...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...MIDDLETON...WAUNAKEE...BARABOO...
PORTAGE...REEDSBURG...RIPON...WINDSOR...BERLIN...COLUMBUS...PRAIRIE
DU SAC...SAUK CITY...WISCONSIN DELLS...LAKE WISCONSIN...DEFOREST...
CROSS PLAINS...LODI...LAKE DELTON AND POYNETTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4390 8889 4389 8879 4319 8912 4294 9043
4320 9043 4321 9029 4317 9019 4355 9019
4356 9031 4364 9031 4364 8960 4398 8960
4398 8889
TIME...MOT...LOC 0732Z 312DEG 49KT 4491 8963 4385 9011 4357 9156
MBKLocal storm report, Jul 13, 3:42 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.19W
07/13/2015 M68 MPH SAUK WI ASOS
ASOS STATION LONE ROCK TRI-COUNTY AIRPORT
/LNR/
&&
SPMLocal storm report, Jul 13, 4:13 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG COLUMBUS 43.34N 89.01W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
MULTIPLE TREES DOWN
&&
BHERZOGLocal storm report, Jul 13, 4:25 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG MOUNT HOREB 43.01N 89.74W
07/13/2015 DANE WI LAW ENFORCEMENT
MANY TREES DOWN, AT LEAST ONE ON A HOUSE AND ONE ON
POWERLINES. RELAYED VIA TWITTER.
&&
BHERZOGLocal storm report, Jul 13, 4:35 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST SUN PRAIRIE 43.18N 89.23W
07/13/2015 M64 MPH DANE WI PUBLIC
WIND SPEED MEASURED VIA HOME WEATHER STATION. RELAYED VIA
FACEBOOK.
&&
BHERZOGLocal storm report, Jul 13, 4:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST BELLEVILLE 42.86N 89.54W
07/13/2015 M74 MPH DANE WI TRAINED SPOTTER
MEASURED ON A HOME WEATHER STATION.
&&
BHERZOGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:53 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more | 82 min |
| Jul 13, 2:32 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 58 min |
| Jul 13, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 34 min |
| Jul 13, 2:46 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 59 min |
| Jul 13, 3:05 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 13, 3:28 AM CDT | Flash Flood Warning | MKX | Dodge | 3 hr |
| Jul 13, 3:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 118 min |
| Jul 13, 3:35 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 1 more | 55 min |
| Jul 13, 3:52 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more | 53 min |
| Jul 13, 3:54 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 13, 4:08 AM CDT | Tornado Warning | MKX | Dodge | 37 min |
| Jul 13, 4:22 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington, Waukesha | 38 min |
| Jul 13, 4:52 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan | 38 min |
| Jul 13, 5:03 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 57 min |
| Jul 13, 5:09 AM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 21 min |
| Jul 13, 5:54 AM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 13, 4:38 PM CDT | Special Weather Statement | MKX | Sauk | 37 min |
| Jul 13, 5:21 PM CDT | Special Weather Statement | MKX | Sauk | 39 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | MKX | Sauk | 40 min |
| Jul 13, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 46 min |
| Jul 13, 6:26 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 49 min |
| Jul 13, 6:43 PM CDT | Tornado Warning | MKX | Iowa | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.